# SDR AALA202012039008

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 18,461 hours, 7,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CHECK DOOR PRESSURE ON FLIGHT ATTENDANT PANEL.  SERVICED 4R DOOR ASSIST BOTTLE, PER JOB CARD 26L80052001.
